A generalization of the mean ergodic theorem in banach spaces

  • Lee Jones


Banach Space Stochastic Process Probability Theory Mathematical Biology Ergodic Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    De Leeuw, K., Glicksberg, I.: Applications of Almost Periodic Compactifications. Acta Math. 105, 63–97 (1961)Google Scholar
  2. 2.
    Ellis, R.: Locally compact transformation groups. Duke Math. J. 24, 119–126 (1957)Google Scholar
  3. 3.
    Jones, L.: A Mean Ergodic Theorem for Weakly Mixing Operators. Advances in Math. 7, 3, 211–216 (1971)Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Lee Jones
    • 1
  1. 1.Institut für Mathematische Statistik der UniversitÄtGöttingenFederal Republic of Germany

Personalised recommendations